# SDR REXA2015111101091

- Difficulty date: November 11, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N8938A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7938
- Aircraft time: 24,104 hours, 21,449 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR PRESS BULKHEAD WEB THAT SURROUNDS THE LINTEL ATTACHMENT FITTING HAS INDICATION NOTED APPROX .400 IN LENGTH 70% FSH.  REPAIRED FS 621 BULKHEAD WEB AT THE LINTEL ATTACHMENT FITTING IAW REO 601R-53-61-1230 REV F DATED 10 31 1.  THIS IS A MAJOR REPAIR.  REPEAT INSPECTION REQUIRED WITHIN 6215 FLIGHT CYCLES.  CURRENT FLIGHT CYCLES ARE 21449.  THIS WILL REQUIRE REP DOCUMENTATION.  TRACKING THE REPEAT INSPECTION IAW FORM 908.1.
